On the fecundity of some gammarids

Cheng, C. 1942 On the fecundity of some gammarids. Journal of the Marine Biological Association of the United Kingdom, 25 (3). 467-475.

[img] PDF
On_the_fecundity_of_some_gammarids.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Fecundity Body weight
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 22 May 2006
Last Modified: 06 Jun 2017 15:55
URI: http://plymsea.ac.uk/id/eprint/1209

Actions (login required)

View Item View Item